I had anaphylaxis twice and I went to several allergist and even to a Allergy Specialist. I was tested and found to be allergic to many things. I was never told that B12 could be the culprit. That was eight years ago. Since then I have not taken any supplements. I was taking B12 at this time but stopped it.
Recently I found out that I have a B12 deficiency and was told to take B12 injections. I decided to start taking the supplement instead. In about 2 months I had Horrible hives and a rash. The allergist said To continue B12 and stop the Natural Digestion product I was taking. I was put on all kinds of allergy meds. I stopped taking them and I began to get hives again.My lips and eyes began to swell. That is what happened several months before I had anaphylaxis. So I went back and read over ALL my allergy tests from 8 years ago AND I tested POSITIVE for allergy to Cobalt. I quit taking the B12 and the hives disappeared.
I could not believe that B12 is made from Cobalt. If you have hives when you take it ...BEWARE!!!!!!!!
I called my pharmacist and was told that is the only way it is made---with Cobalt.
Has anyone had this problem. I NEED to take B12. Is there an Alternate Solution?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.